MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-04-23
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Peeling (1999); Synovitis (2094); Joint Laxity (4526); Metal Related Pathology (4530)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 123 months after a right total knee replacement procedure, the patient underwent an arthroscopy procedure due to synovitis and loosening.Patient began experiencing pain, popping, clicking and catching of the right knee after a fall approximately 7 months prior.Arthroscopic surgery operative notes were provided.Postoperative diagnosis indicated synovitis, tibial component loosening, metallosis, and fractured tibial polyethylene with loose fragments.Surgeon performed a three compartment synovectomy and loose body removal from within the notch.Patient left the operating room in stable condition.No intraoperative or postoperative complications.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2025-00116 d10: (b)(6) 200-72-09 - cr tibial insert sz 2, 9mm, slope, (b)(6) 230-03-02 - optetrak asy, cr cemented femoral, sz 2, right, (b)(6) 200-05-23 - inset patella 23mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00116.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and fracture, the patient's reported fall and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CEMENTED FINNED TIB. TRA SZ 2F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21143942
Report Number1038671-2025-00215
Device Sequence Number21129574
Product Code JWH
UDI-Device Identifier10885862039712
UDI-Public10885862039712
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2014
Device Catalogue Number200-04-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age76 YR
Patient SexFemale